# SDR DALA2023010408529

- Difficulty date: December 31, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON INTERNAL DOUBLER BTW STGR 28RH TO STGR 28LH AT STA 500C TO 500D (C1). TRIPPLER (INTERNAL TOP DOUBLER) BTW STGR 28RH TO STGR 28LH AT STA 500C TO 500D WAS REPLACED PER GOGO DWG P20196 REV. C NOTE 3 AND B737-900ER SRM 51-40-02-0G.
